# SDR P2EA00399

- Difficulty date: November 11, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE BULKHEAD UPPER FUSELAGE WEB AT BS 178 RBL 14 WL 218 WITH CRACK INDICATION.  CONFIRMED CRACK AT THE BULKHEAD UPPER FUSELAGE WEB AT BS 178 RBL 14 WL 218 ON 11/19/00.  (M)
